T Nation

Help Please!

Anyone - I’ve poking around on T-mag for a few months and now have a question of my own, so please if anyone can help I’d appreciate it. Since about late September I’ve been using a Creatine-Citrate/Ribose Bicarbinate (i.e. EAS Riboforce) and a thermogenic (i.e. EAS Beta Lean) while eating quite clean (i.e. 5 meals/day at approx. 50/40/10 and 1+ gal H2O)and lifting pretty intensly.
My real question is this, For about the last month I’ve started to notice an increasing occurrance of “loose movements”(i.e diarrhea). Anyone have an idea what the F is going on here? I’ve used these same supps in the past (I bought too much in the spring and I’m trying to use it up so I can start Mag-10) and can’t remember having these issues.
Sorry for the “crappy” question but I need some help. Thanks
“Go Heavy or Go Home!”

Cut out all of those worthless EAS supplements and then if you want introudce one back at a time. One of the products is probably the culprit.

It’s probably the creatine, some people have problems. BTW, what’s with the 50/40/10 ratio? are you on gear? if not, i’d re-evaluate adding some fat into your diet.

My guess is your fat intake. Sometimes not getting a good amount of fat can do that. Perhaps maybe lack of fiber. But it can also be the amount of water you’re now drinking. Then again, higher amounts of magnesium can cause diarrhea too. See where I’m going? In all, I doubt it has anything to do with the supplements you’re using but more so with what you’re eating or not eating. Experiment a little and see what you can find. Let me know if it helps you any.

All thanks for the responses. Jeff T, I think you might be right. The personal trainer who got me off a BFL program (that’s why I’m using EAS Mike)told me to make sure to take a serving of Flax oil daily. I’ll have to get to that. Thanks again, I’ll let you know -maybe you’d rather not though!